MathSciNet Relay Station
MathSciNet bibliographic data
MR1153919 (93c:11057) 11K50 (11J70)
Faivre, Christian Distribution of Lévy constants for quadratic numbers. Acta Arith. 61 (1992), no. 1, 13–34.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement